# SDR GTIA2025122639222

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 32,877 hours, 14,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE GREEN LIGHT INOP REPORTED BY F/A-REPLACED MEGAPHONE AS PER AMM 25-65-51 MOC 109580
